Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 1, NWS Atlanta, GA

January 2, 2006Stewart County, Webster County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 2, 2006, 11:27 AM EST for Stewart County, Webster County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 2, 2006, 11:27 AM EST (16:27 UTC)
Expired
Jan 2, 2006, 12:00 PM EST
In force
33 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Stewart County, GA, Webster County, GA

What was reported inside it

TimeReportWhereRemark
Jan 2, 11:50 AM ESTHAIL 0.752 Se Westville, GA
Jan 2, 11:50 AM ESTHAIL 0.755 W Preston, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 021628
SVRFFC
GAC259-307-021700-
/O.NEW.KFFC.SV.W.0001.060102T1627Z-060102T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EST MON JAN 2 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEWART COUNTY IN WEST CENTRAL GEORGIA
  WEBSTER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL NOON EST

* AT 1124 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHWEST OF WESTVILLE...AND MOVING
  NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RICHLAND AND LUMPKIN.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3201 8503 3185 8493 3206 8443 3223 8463

$$

KDF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 5:30 AM EST, 5 hours 57 minutes earlier.

Area forecast discussion, Jan 2, 5:30 AM EST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST MON JAN 2 2006

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MOVING NE INTO
CENTRAL GEORGIA THIS MORNING. LOOKS LIKE THIS IS THE BEGINNING OF
WHAT CAN BE AN INTERESTING WEATHER DAY. AN INTENSE UPPER LEVEL STORM
SYSTEM IS MOVING EAST FROM THE CENTRAL U.S.  AHEAD OF THIS SYSTEM
THERE HAS BEEN SOME GOOD WARM AIR ADVECTION ACROSS THE AREA WITH
TEMPS THIS MORNING STILL IN THE 50S AND 60S AND HIGHS ARE EXPECTED
IN THE 60S TO LOWER 70S. CURRENTLY SPC HAS ALMOST THE ENTIRE STATE
OUTLOOKED UNDER A MODERATE RISK OF SEVERE WEATHER FOR TODAY. THE
ATMOSPHERE ACROSS NORTH AND CENTRAL GEORGIA WILL BECOME UNSTABLE BY
MIDDAY WITH CAPES IN THE 1500 TO 2500 RANGE AND LIS BELOW MINUS 6
MOVING INTO WEST AND NORTHWEST GEORGIA BY 18Z. 850-500MB LAPSE RATES
AS STEEP AS 6.5 TO 7 DEGREES CELSIUS EXPECTED ACROSS THE REGION AT
THIS SAME TIME INDICATES A PRETTY GOOD RISK FOR LARGE HAIL. PERIODS
OF HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH PW AROUND 1.5 TO 1.7
INCHES ACROSS CENTRAL GA. THIS THUNDERSTORM ACTIVITY SHOULD BEGIN
ENDING FROM THE WEST THIS AFTERNOON/EVENING BY 00Z. FOR
TUESDAY...DRY NORTHWEST UPPER FLOW DOMINATES THE REGION AS THE UPPER
TROUGH MOVES OFF THE EAST COAST AND A DECENT RIDGE BUILDS INTO THE
MISSISSIPPI VALLEY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
UPPER RIDGE AXIS MOVES EAST OF THE FORECAST AREA LATE TUESDAY AS
A SURFACE HIGH PRESSURE RIDGE BUILDS IN WED. THIS RIDGE IS VERY
WEAK AND GETS PUSHED SOUTH AS ANOTHER SYSTEM MOVES INTO THE REGION
WED AFTERNOON/EVENING. THIS NEXT FRONTAL SYSTEM IS VERY DRY AND
LOOKS LIKE WE SHOULD ONLY SEE INCREASED CLOUDS OVER GEORGIA
THROUGH THURSDAY AFTERNOON. AFTER THAT THE SURFACE TO UPPER LEVEL
FLOW BECOMES NORTHWESTERLY WITH A THIRD WEAK WAVE PUSHING SOUTH
INTO THE N GA FRI MORNING. THIS WAVE SHOULD ONLY BRING SCT
PRECIPITATION AS IT REALLY DRIES UP IN THE NW FLOW. THIS NW FLOW
WILL ALSO BRING SOME COOLER TEMPS WITH MORE SEASONAL NORMS
EXPECTED THROUGH THE WEEKEND.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WITH LARGE HAIL EXPECTED ACROSS THE STATE
THROUGH 00Z. CURRENTLY SHRA/TSRA ARE MOVING EAST INTO THE AREA AHEAD
OF DEVELOPING FRONTAL SYSTEM OVER THE LOWER MISSISSIPPI RIVER
VALLEY. BIGGEST CONCERN TODAY WILL BE THE TSRA DEVELOPMENT AND ALL
THE PERKS THAT COME WITH THEM (STRONG GUSTY WINDS...LARGE HAIL
...LIGHTNING...AND PERIODS OF HEAVY RAIN).  WINDS GENERALLY OUT OF
THE EAST TO SE AROUND 10KT TURNING W BY 00Z ONCE THIS SYSTEM MOVES
THROUGH. AS FOR THE PRECIPITATION WILL SEE MAINLY SHOWERS WITH BRIEF
PERIODS OF HEAVY RAIN IN AND AROUND THUNDERSTORMS. LARGE HAIL IS
ALSO EXPECTED WITH AND CONVECTIVE DEVELOPMENT THIS
AFTERNOON/EVENING. THERE ARE STILL A FEW AREAS OF LOW CEILINGS AND
FOG BUT AS THE RAIN MOVES IN THAT IS BECOMING LESS OF AN AVIATION
ISSUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         67  47  56  41 / 100  20   5   5
ATHENS          65  46  60  39 / 100  30   5   5
GAINESVILLE     60  46  56  40 / 100  30   5   5
ROME            69  43  59  34 /  90  20   5   5
COLUMBUS        71  48  63  39 /  80  20   5   5
MACON           68  49  63  38 /  80  40   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jan 2, 6:00 AM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 AM EST MON JAN 2 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 AM EST MON JAN 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

.SYNOPSIS...
A POWERFUL STORM SYSTEM WILL APPROACH THE SOUTHEASTERN U.S. TODAY
BRINGING VERY WARM AND MOIST AIR TO MUCH OF GEORGIA. WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AS A WARM FRONT
LIFTS NORTH. BY MIDDAY...SHOWERS WILL DECREASE IN COVERAGE BUT
INSTABILITY WILL INCREASE ALLOWING FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS.

.PRIMARY HAZARD...
LARGE HAIL...GUSTY WINDS AND TORNADOES WILL BE POSSIBLE WITH SOME OF
THE STORMS THIS AFTERNOON AND THIS EVENING.

.DISCUSSION...
WIDESPREAD ELEVATED SHOWERS AND THUNDERSTORMS WILL DECREASE IN
COVERAGE LATE THIS MORNING. HOWEVER...INSTABILITY WILL INCREASE THIS
AFTERNOON AS BREAKS IN THE CLOUDS DEVELOP AND TEMPERATURES RISE INTO
THE 60S AND LOWER 70S. CAPE VALUES THIS AFTERNOON WILL REACH NEAR
2000 ACROSS PARTS OF CENTRAL GEORGIA AND BETWEEN 500 AND 1000 OVER
NORTHEAST GEORGIA. 0 TO 1 KM STORM RELATIVE HELICITY VALUES WILL
RANGE BETWEEN 100 AND 150 ACROSS MUCH OF THE AREA. THIS COMBINATION
OF INSTABILITY AND VERTICAL WIND SHEAR ARE FAVORABLE FOR SUPERCELL
THUNDERSTORMS AND TORNADOES...ESPECIALLY ACROSS CENTRAL GEORGIA.
ACROSS NORTHEAST GEORGIA...INSTABILITY SHOULD BE LOW ENOUGH TO LIMIT
THE DEVELOPMENT OF TORNADOES TODAY AND TONIGHT.

THE MOST LIKELY TIME FOR SEVERE WEATHER INCLUDING TORNADOES WILL BE
BETWEEN NOON AND 6PM ACROSS WESTERN GEORGIA AND BETWEEN 3 PM AND 9
PM ACROSS EASTERN GEORGIA...MAINLY SOUTH OF A COLUMBUS TO ATHENS
LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A DRY AND MORE STABLE AIRMASS WILL PUSH INTO GEORGIA TUESDAY ENDING
ANY CHANCE FOR THUNDERSTORMS OR OTHER HAZARDOUS WEATHER. SOME RAIN
WILL BE POSSIBLE WEDNESDAY AND AGAIN ON FRIDAY...BUT NO
THUNDERSTORMS ARE EXPECTED.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED FOR WESTERN GEORGIA BETWEEN 9 AM
AND 6PM...AND FROM NOON TO 9PM ACROSS EASTERN GEORGIA. ALL
PREPAREDNESS ACTIVITIES SHOULD BE RUSHED TO COMPLETION.

&&

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

SNELSON

In the hours before

Special weather statement, Jan 2, 9:29 AM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EST MON JAN 2 2006

GAZ102-103-021500-

929 AM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN WEBSTER AND
STEWART COUNTIES UNTIL 1000 AM EST...

AT 924 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES WEST OF TROUTMAN TO 11 MILES SOUTH
OF TROUTMAN...MOVING NORTHEAST AT 45 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER AND STEWART COUNTIES. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE RICHLAND...WESTON AND PRESTON. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORMS ARE
EXPECTED TO MOVE THROUGH THE COUNTIES BY 1000 AM EST.

KDF
Special weather statement, Jan 2, 9:54 AM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EST MON JAN 2 2006

GAZ108-109-021530-

954 AM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN
WILCOX AND DODGE COUNTIES UNTIL 1030 AM EST...

AT 950 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ABBEVILLE. THE STORM WAS MOVING NORTHEAST
AT 35 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS WILCOX AND
DODGE COUNTIES. RESIDENTS IN THE AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT
OF THE COUNTY BY 945 AM EST.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN ALSO BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE
COUNTY BY 1030 AM EST.
Special weather statement, Jan 2, 10:02 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EST MON JAN 2 2006

GAZ066-067-021530-

1002 AM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TROUP AND
MERIWETHER COUNTIES UNTIL 1030 AM EST...

AT 956 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LA GRANGE...MOVING NORTHEAST AT
40 MPH.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES TROUP AND MERIWETHER
COUNTIES. RESIDENTS IN THE AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY
BY 1030 AM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jan 2, 10:18 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 AM EST MON JAN 2 2006

GAZ106-021545-

1018 AM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND FREQUENT
LIGHTNING IN CRISP COUNTY UNTIL 1045 AM EST...

AT 1013 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRISP. BRIEF HEAVY DOWNPOURS IS ALSO POSSIBLE WITH THIS
STORM...WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS
EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 1045 AM EST.
Special weather statement, Jan 2, 10:28 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 AM EST MON JAN 2 2006

GAZ093-095-105-021615-

1028 AM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZE HAIL AND FREQUENT
LIGHTNING IN MACON...HOUSTON AND DOOLY COUNTIES UNTIL 1115 AM EST...

AT 1024 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MARSHALLVILLE TO DRAYTON...MOVING EAST AT
40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON...HOUSTON AND DOOLY COUNTIES. BRIEF HEAVY DOWNPOURS CAN
ALSO BE EXPECTED WITH THESE STORMS...WHICH MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jan 2, 11:10 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EST MON JAN 2 2006

GAZ109>111-021645-

1110 AM EST MON JAN 2 2006

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TELFAIR...
WHEELER AND DODGE COUNTIES UNTIL 1145 AM EST...

AT 1104 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHAUNCEY TO 8 MILES WEST OF CHINA HILL...
MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR...WHEELER AND DODGE COUNTIES. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:48 AM ESTFlash Flood WarningFFCFulton, Gwinnett3 hr
Jan 2, 12:12 PM ESTSevere Thunderstorm WarningFFCToombs18 min
Jan 2, 12:36 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Taylor24 min
Jan 2, 4:14 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Jan 2, 4:26 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard49 min
Jan 2, 4:35 PM ESTSevere Thunderstorm WarningFFCMeriwether, Troup40 min
Jan 2, 4:38 PM ESTTornado WarningFFCClayton, Fulton37 min
Jan 2, 4:54 PM ESTTornado WarningFFCClayton, Fayette, Fulton51 min
Jan 2, 5:08 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Pike, Spalding37 min
Jan 2, 5:13 PM ESTSevere Thunderstorm WarningFFCMeriwether, Troup47 min
Jan 2, 5:21 PM ESTSevere Thunderstorm WarningFFCGwinnett54 min
Jan 2, 5:24 PM ESTTornado WarningFFCMeriwether27 min
Jan 2, 5:26 PM ESTSevere Thunderstorm WarningFFCDeKalb34 min
Jan 2, 5:28 PM ESTTornado WarningFFCDeKalb22 min
Jan 2, 5:31 PM ESTTornado WarningFFCButts, Spalding29 min
Jan 2, 5:35 PM ESTTornado WarningFFCGwinnett48 min
Jan 2, 5:37 PM ESTTornado WarningFFCLamar23 min
Jan 2, 5:42 PM ESTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale33 min
Jan 2, 5:47 PM ESTSevere Thunderstorm WarningFFCPike28 min
Jan 2, 5:51 PM ESTTornado WarningFFCJasper, Jones, Monroe39 min
Jan 2, 5:58 PM ESTSevere Thunderstorm WarningFFCButts24 min
Jan 2, 6:01 PM ESTSevere Thunderstorm WarningFFCLamar29 min
Jan 2, 6:20 PM ESTSevere Thunderstorm WarningFFCWalton21 min
Jan 2, 6:25 PM ESTTornado WarningFFCBibb, Monroe35 min
Jan 2, 6:27 PM ESTTornado WarningFFCBaldwin, Jasper, Jones33 min
Jan 2, 6:30 PM ESTSevere Thunderstorm WarningFFCPutnam30 min
Jan 2, 6:50 PM ESTSevere Thunderstorm WarningFFCGreene, Taliaferro40 min
Jan 2, 6:56 PM ESTTornado WarningFFCBibb, Jones, Twiggs, Wilkinson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.